# SDR 07FDEA02893

- Difficulty date: August 15, 2007
- Submitted: August 15, 2007
- Operation: Air carrier
- Aircraft: N732FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 713
- Aircraft time: 30,688 hours, 15,408 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: A57110431200
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED HOLES AT CENTER SPAR DOUBLER RUN OUT AT C44 LT, RELATED P/N WEB A571-10431-200, HOLE C, D IAW SB 53-242.  REPAIR PERFORMED BY REAM UP UNTIL CRACK REMOVAL IAW EA 6-5710-112482 AND RAS/053466/009/2007 ISS A.
